Mathematical Inequalities and Applications, ( ISI ), Volume (11), No (3), Year (2008-9) , Pages (549-557)

Title : ( Stability of linear mappings in quasi-Banach modules )

Authors: Mohammad Sal Moslehian , Ghadir Sadeghi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


quasi norm is a non-negative function . on a linear space X satisfying the same axioms as a norm except for the triangle inequality, which is replaced by the weaker condition that “there is a constant K  1 such that x + y  K(x + y) for all x, y ∈ X ”. In this paper, we prove the Hyers–Ulam–Rassias stability of linear mappings in quasi-Banach modules associated to the Cauchy functional equation and a generalized Jensen functional equation. 1.


, Cauchy equation, generalized Jensen equation, quasi-Banach module, C∗ - algebra, Hyers–Ulam–Rassias stability, p -Banach module.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and Sadeghi, Ghadir},
title = {Stability of linear mappings in quasi-Banach modules},
journal = {Mathematical Inequalities and Applications},
year = {2008},
volume = {11},
number = {3},
month = {September},
issn = {1331-4343},
pages = {549--557},
numpages = {8},
keywords = {Cauchy equation; generalized Jensen equation; quasi-Banach module; C∗ - algebra; Hyers–Ulam–Rassias stability; p -Banach module.},


%0 Journal Article
%T Stability of linear mappings in quasi-Banach modules
%A Sal Moslehian, Mohammad
%A Sadeghi, Ghadir
%J Mathematical Inequalities and Applications
%@ 1331-4343
%D 2008